- -

A local fixed point theorem for set-valued mappings on partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A local fixed point theorem for set-valued mappings on partial metric spaces

Show full item record

Benterki, A. (2016). A local fixed point theorem for set-valued mappings on partial metric spaces. Applied General Topology. 17(1):37-49. doi:10.4995/agt.2016.4163.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72360

Files in this item

Item Metadata

Title: A local fixed point theorem for set-valued mappings on partial metric spaces
Author:
Issued date:
Abstract:
[EN] The purpose of this paper is to study the existence and location of fixed points for pseudo-contractive-type set-valued mappings in the setting of partial metric spaces by using Bianchini-Grundolfi gauge functions.
Subjects: Partial metric space , Fixed point , Set-valued mapping
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4163
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2016.4163
Type: Artículo

References

Abbas, M., Ali, B., & Vetro, C. (2013). A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces. Topology and its Applications, 160(3), 553-563. doi:10.1016/j.topol.2013.01.006

Abdeljawad, T., Karapınar, E., & Taş, K. (2011). Existence and uniqueness of a common fixed point on partial metric spaces. Applied Mathematics Letters, 24(11), 1900-1904. doi:10.1016/j.aml.2011.05.014

Altun, I., Sola, F., & Simsek, H. (2010). Generalized contractions on partial metric spaces. Topology and its Applications, 157(18), 2778-2785. doi:10.1016/j.topol.2010.08.017 [+]
Abbas, M., Ali, B., & Vetro, C. (2013). A Suzuki type fixed point theorem for a generalized multivalued mapping on partial Hausdorff metric spaces. Topology and its Applications, 160(3), 553-563. doi:10.1016/j.topol.2013.01.006

Abdeljawad, T., Karapınar, E., & Taş, K. (2011). Existence and uniqueness of a common fixed point on partial metric spaces. Applied Mathematics Letters, 24(11), 1900-1904. doi:10.1016/j.aml.2011.05.014

Altun, I., Sola, F., & Simsek, H. (2010). Generalized contractions on partial metric spaces. Topology and its Applications, 157(18), 2778-2785. doi:10.1016/j.topol.2010.08.017

Aydi, H., Abbas, M., & Vetro, C. (2012). Partial Hausdorff metric and Nadlerʼs fixed point theorem on partial metric spaces. Topology and its Applications, 159(14), 3234-3242. doi:10.1016/j.topol.2012.06.012

Dontchev, A. L., & Hager, W. W. (1994). An inverse mapping theorem for set-valued maps. Proceedings of the American Mathematical Society, 121(2), 481-481. doi:10.1090/s0002-9939-1994-1215027-7

Dupuis, P., & Nagurney, A. (1993). Dynamical systems and variational inequalities. Annals of Operations Research, 44(1), 7-42. doi:10.1007/bf02073589

Ferris, M. C., & Pang, J. S. (1997). Engineering and Economic Applications of Complementarity Problems. SIAM Review, 39(4), 669-713. doi:10.1137/s0036144595285963

Macansantos, P. S. (2013). A generalized Nadler-type theorem in partial metric spaces. International Journal of Mathematical Analysis, 7, 343-348. doi:10.12988/ijma.2013.13029

Proinov, P. D. (2007). A generalization of the Banach contraction principle with high order of convergence of successive approximations. Nonlinear Analysis: Theory, Methods & Applications, 67(8), 2361-2369. doi:10.1016/j.na.2006.09.008

Proinov, P. D. (2010). New general convergence theory for iterative processes and its applications to Newton–Kantorovich type theorems. Journal of Complexity, 26(1), 3-42. doi:10.1016/j.jco.2009.05.001

Pt�k, V. (1975). The rate of convergence of Newton’s process. Numerische Mathematik, 25(3), 279-285. doi:10.1007/bf01399416

Rashid, M. H., Wang, J. H., & Li, C. (2011). Convergence analysis of a method for variational inclusions. Applicable Analysis, 91(10), 1943-1956. doi:10.1080/00036811.2011.618127

Robinson, S. M. (1979). Generalized equations and their solutions, Part I: Basic theory. Point-to-Set Maps and Mathematical Programming, 128-141. doi:10.1007/bfb0120850

Romaguera, S. (2012). Fixed point theorems for generalized contractions on partial metric spaces. Topology and its Applications, 159(1), 194-199. doi:10.1016/j.topol.2011.08.026

[-]

This item appears in the following Collection(s)

Show full item record